Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Errata: ``On certain families of orbits with arbitrary masses in the problem of three bodies'' [Trans. Amer. Math. Soc. 28 (1926), no. 1, 109-118; 1501334]

Author: F. H. Murray
Journal: Trans. Amer. Math. Soc. 29 (1927), 848
MSC: Primary 70F07; Secondary 70F15
Original Article: Trans. Amer. Math. Soc. 28 (1926), 109-118.
MathSciNet review: 1500502
Full-text PDF Free Access

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 70F07, 70F15

Retrieve articles in all journals with MSC: 70F07, 70F15

Additional Information

PII: S 0002-9947(1927)1500502-0
Article copyright: © Copyright 1927 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia